Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from chest pain and blood tests shows high LDL and RBC count

suffering from chest pain and my blood tests showed total cholestrol of 220 LDL 156 HDL 45. In addition RBCs count is 5.92 million/cmm, MCV 73.6 fl, MCH 24 pg, RDW-CV 15.2%. Kindly advise the possible cause and recommendation. Is there a possible relation between the high cholestrol and high RBC count? Thanks
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response

your RBC count seems to be normal. red blood cells are responsible for oxygen carrying capacity . : Indication : Probably normal Hemoglobin mechanism expect no other medical prob.

lipid profile is certainly abnormal wherein good cholesterol is lowered and bad cholesterol is higher. Indication : increased risk for heart disease.

suggestion :

1. plenty of green salad
2. reduce junk food

for othr querries / communication:
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor